Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hyperreflexia and Paxil

Posted by Barb on June 25, 1999, at 13:27:55

In reply to Re: Hyperreflexia and Paxil, posted by Elizabeth on June 22, 1999, at 23:06:57

> Can you list all the symptoms? It might be something serious, it might not.
> Also, how long have you had these symptoms?

The numbness in my face was only there for about
2 weeks. It has gone away since I've stopped
taking paxil. I noticed the hyperreflexia about 1
month before the facial numbness occured. It
seems like the hyperreflexia is decreasing but is
still there. But it is hard to check this objectively
on myself. Thanks for your response.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Barb thread:7646